Hail, Rolette
- When
- June 15, 8:26 PM CST to 8:30 PM CST
- Where
- Rolette County, 3 mi S of Mylo
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 48.583, -99.600
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 15, 2:00 PM CST, 6 hours 26 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 300 PM CDT THU JUN 15 2006 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT A FRONTAL PASSAGE THIS AFTERNOON AND EVENING WILL SET OFF SEVERE THUNDERSTORMS WITH MUCAPES AOV 4000 J/KG PROGGED BY THE GFS. AT THIS TIME IT LOOKS LIKE THE ACTIVITY WILL KICK OFF OVER...OR JUST EAST OF THE BISMARCK AREA. POST FRONTAL SHOWERS OVER THE HIGHER TERRAIN OF MONTANA MAY LIMP INTO WESTERN NORTH DAKOTA THIS EVENING ALSO. ON FRIDAY SOUTHWEST FLOW ALOFT WILL STILL BE IN PLACE...WITH ANOTHER SHORT WAVE OVER CENTRAL NORTH DAKOTA BY 00Z. MUCAPES TO THE EAST OF BIS ARE PROGGED AT 1200 J/KG SO IT LOOKS LIKE ANOTHER AFTERNOON AND EVENING EVENT IN OUR EASTERN COUNTIES. ONCE AGAIN A FEW SHOWERS MAY LIMP ACROSS THE MONTANA BEFORE DYING OUT IN NORTH DAKOTA. BEST CHANCES WILL BE IN OUR NORTHWEST...NEARER THE UPPER COLD POOL. ON SATURDAY...I LOOK FOR ANOTHER DIURNAL EVENT (AFTERNOON/EVENING) AS CONTINUING CYCLONICALLY CURVED UPPER FLOW....UPPER COLD POOLING AND MUCAPES OF 800-1200 J/KG WILL WORK THEIR MAGIC OVER THE NORTHERN HALF OF OUR FORECAST AREA. STRONG RIDGING WILL BRING A DRY SUNDAY. .LONG TERM...MONDAY THROUGH THURSDAY NIGHT BY MONDAY NIGHT THE RIDGE WILL SHIFT EAST AND ANOTHER SURFACE LOW WILL MOVE SLOWLY ACROSS THE STATE BRINGING ANOTHER CHANCE OF TSTMS WITH IT. THE FLOW WILL TURN ZONAL BY WEDNESDAY CONTINUING THROUGH THURSDAY. TIMING OF SHORT WAVES IN THE FLOW WILL BE DIFFICULT, SO FOR NOW WILL NOT MENTION PRECIP. TEMPERATURES ON MONDAY COULD PUSH 90 IN THE SOUTH CENTRAL IN THE WARM AIR ADVECTION AHEAD OF THE SURFACE LOW...BUT TUESDAY THROUGH THURSDAY SHOULD SEE TEMPS NEARER TO NORMAL. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && RSL/TSW
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 413 AM CDT THU JUN 15 2006 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-160915- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 413 AM CDT THU JUN 15 2006 /313 AM MDT THU JUN 15 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
921 PM CDT THU JUN 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL 8 S NAPOLEON 46.39N 99.77W
06/15/2006 E0.88 INCH LOGAN ND LAW ENFORCEMENT
STILL OCCURRING
&&
JCThe national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2006Every state in 2006This day in weather historyWarnings in North Dakota, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5511322.